MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 35 FRAMER DETACHABLE; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 35 FRAMER DETACHABLE; VASCULAR EMBOLIZATION DEVICE
Model Number 45-651434
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformance associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during treatment of a pelvic congestion case, a combination of multiple embolization coil implants was used when the framing coil unexpectedly detached in the microcatheter.The coil, together with the catheter, were removed and replaced to complete the case.There was no reported patient injury or additional intervention.

Brand Name
AZUR 35 FRAMER DETACHABLE
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12063042
Report Number2032493-2021-00252
Device Sequence Number3999815
Product Code KRD
UDI-Device Identifier00810170016127
UDI-Public(01)00810170016127(11)161122(17)211031(10)161122JC1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number45-651434
Device Catalogue Number45-651434
Device Lot Number161122JC1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1